# SDR IPXA09B55850

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65B080995
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT WING - NR 8 SPOILER 'H' FTG I/B LWR LUG FOUND CRACKED.  RT WING NR 8 SPOILER 'H' FTG I/B LOWER LUG REPAIRED AS PER RS R-57-51-36307 REV A REPEAT DETAILED VISUAL INSPECTIONS IS REQUIRED AS PER RS R 57-51-36307 REV A REPAIR WITH MATERIAL 707576 .100" REPAIR ANGLE SIZE 6 X 3.125 INCH REF UPS EO B747-5740-33436-A.
